• Users Online: 34
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  7 | Issue Number:  3 | Page:  105-107

CASE REPORT

Orthodontic rehabilitation of an adult patient with pathologic migration and crossbite
Chinthan Ganesh, Ramachandra C S, Bhat Sham, Nagarahalli Kiran, Shetty Sushruth

Number of times this article was viewed 1335
Number of times this article has been printed  from the site 97
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article